# SDR ASOA201000925

- Difficulty date: June 16, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,898 hours, 19,705 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, LBL 36 INTERCOSTAL CLIP IS CRACKED.  REMOVED DAMAGED REPAIR ANGLE IAW SRM 51-42-21.  FABRICATED NEW SERVICEABLE REPAIR ANGLE IAW REO 601R-53-41-059, STEP 13.   C/W LPIP OF FS 484, LBL 36 FABBED CLIP IAW NDTM PT 1 51-20-08.  NO INDICATIONS NOTED AT THIS TIME.  INSTALLED 601R31171-9 IAW REO 601R-53-41-059 ITEM 10.  REPAIR OF THE INTERCOSTALS AT FS 484 BETWEEN BL 27, AND BL 36 IS COMPLETE IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.
